# SDR SWIA202053793

- Difficulty date: October 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R INTERCOSTAL BETWEEN FRAMES FS 310 AND FS 319 HAS EVIDENCE OF CORROSION.  C-CHECK RO 11/1/2020.  BLENDED DAMAGE TO A SMOOTH CONTOUR AT STGR 20R ON INTERCOSTAL BETWEEN FS 310-FS 319, REF CRJ700 SRM.  FOUND ARE TO BE WIH IN LIMITS.  REQUESTED AND RECEIVED REO.  COMPLIED WITH ALL STEPS OF REO.  COMPLIED WITH TASK CARD.
